Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 27.07.2019. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Providence, R.I. : American Mathematical Society, 1894-1978.
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1936-881X
Vychází od: 2nd series, vol. 1, no. 1 (Oct. 1894); ceased with: Vol. 84, no. 6 (Nov. 1978).
6x ročně, 1950-1978
Vychází nepravidelně, 1894-1949
Print version: Bulletin of the American Mathematical Society, ISSN 0002-9904
Plný text je volně přístupný
Issues for vols. 1-84 also called whole nos. 31-777.
With v. 9 (1902-1903) the designation "new series" is dropped from the volume numbering.
Mode of access: World Wide Web.
Indexes: Vols. 1 (1891-1892)-3 (1893-1894) of the Bulletin of the New York Mathematical Society indexed with 2nd series, v. 1 (1894-1895)-v. 10 (1903-1904); indexed for every 10 v. thereafter, from v. 11 (1904-1905)-
Description based on: Vol. 1, no. 1 (Oct. 1894); title from PDF title page (American Mathematical Society site, viewed July 11, 2007).
Latest issue consulted: Vol. 84, no. 6 (Nov. 1978) (American Mathematical Society site, viewed Aug. 30, 2013).
000150524
(OCoLC)123417711
(SFX)110985281191238

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC